# SDR SWAA2012053104495

- Difficulty date: May 22, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 61,308 hours, 51,355 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6546534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM CORRODED AT BS 500D.  REMOVED AND REPLACED BEAM IAW SRM & DWG.
